On ratio sets of natural numbers
Acta Arithmetica, Tome 15 (1968) no. 3, pp. 273-278
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_15_3_273_278,
author = {T. \v{S}al\'at},
title = {On ratio sets of natural numbers},
journal = {Acta Arithmetica},
pages = {273--278},
year = {1968},
volume = {15},
number = {3},
doi = {10.4064/aa-15-3-273-278},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-15-3-273-278/}
}
T. Šalát. On ratio sets of natural numbers. Acta Arithmetica, Tome 15 (1968) no. 3, pp. 273-278. doi: 10.4064/aa-15-3-273-278
Cité par Sources :